# SDR UALA2009092803056

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 63,583 hours, 23,826 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: O2 Mask
- Component: Oxygen Mask
- Component part number: MC1019151
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O O2 MASK MICROPHONE INOPERATIVE.  REPLACED F/O'S OXYGEN MASK, OPS CHECKS GOOD.
